... to get off of them--i'm over 65 years old. i'm so afraid of withdrawals. can anyone help me. btw, i sleep 12/13 hrs a day. i'm alone and beginning to feel a sad feeling, not depressed but sad. how do i get off of these safely?
Hi, i don't quite understand why you want to discontinue the medication if it is helping you? It is quite safe to take Sertraline long term. If, when you decide to stop, you follow an approved tapering plan, your withdrawals should be minimal, and this will be the case if you start that now or in a years time. I just worry that as you are having these feelings of sadness, stopping this medication will make this even worse
cracker95, I really agree with Deilla you have just gotten to the point of where you say the medication is working so you are feeling better why would you want to give it up.If done over the right time period taking your time the withdrawals are not as hard with Zoloft as with other meds like it.That would be the last thing I would be worried about I would be so happy to have the medication be working for me. Please check with your doctor before you do anything if you start to go off all those problems you were having are going to come back. And the doctor can help you tapper off when the time comes.Have a great day.Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 2 answers
Posted 28 Mar 2015 • 4 answers
Posted 20 Jun 2016 • 3 answers
Posted 6 Sep 2016 • 2 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers